Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Conics and cubics connected with a plane cubic by certain covariant relations


Author: Henry S. White
Journal: Trans. Amer. Math. Soc. 1 (1900), 1-8
MSC: Primary 14H99
MathSciNet review: 1500517
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H99

Retrieve articles in all journals with MSC: 14H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1900-1500517-3
Article copyright: © Copyright 1900 American Mathematical Society